English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Some considerations on Poincare maps for chaotic flows.

Just, W., & Kantz, H. (2000). Some considerations on Poincare maps for chaotic flows. Journal of Physics A, 33, 163-170.

Item is

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Just, W.1, Author              
Kantz, H.1, Author              
Affiliations:
1Max Planck Institute for the Physics of Complex Systems, Max Planck Society, ou_2117288              

Content

show
hide
Free keywords: -
 MPIPKS: PKS_1998_2000
 Abstract: -

Details

show
hide
Language(s):
 Dates: 2000
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: -
 Identifiers: eDoc: 714776
Other: 30071
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Physics A
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 33 Sequence Number: - Start / End Page: 163 - 170 Identifier: -